Vol. 12, No. 8, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Categorical representations and KLR algebras

Ruslan Maksimau

Vol. 12 (2018), No. 8, 1887–1921

We prove that the KLR algebra associated with the cyclic quiver of length e is a subquotient of the KLR algebra associated with the cyclic quiver of length e + 1. We also give a geometric interpretation of this fact. This result has an important application in the theory of categorical representations. We prove that a category with an action of sl˜e+1 contains a subcategory with an action of sl˜e. We also give generalizations of these results to more general quivers and Lie types.

KLR algebra, categorical representation, Hecke algebra, affine Lie algebra, quiver variety, flag variety
Mathematical Subject Classification 2010
Primary: 16G99
Secondary: 17B67, 18E10
Received: 2 May 2016
Revised: 14 February 2018
Accepted: 2 June 2018
Published: 4 December 2018
Ruslan Maksimau
Institut Montpelliérain Alexander Grothendieck
Université de Montpellier